MathSciNet Relay Station
MathSciNet bibliographic data
MR672182 34A20 (14B05 34C05 34C20 58A17)
Martinet, Jean; Ramis, Jean-Pierre Problèmes de modules pour des équations différentielles non linéaires du premier ordre. (French) [Moduli problems for first-order nonlinear differential equations] Inst. Hautes Études Sci. Publ. Math. No. 55 (1982), 63–164.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement